Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 296, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 30, 2012, 4:57 PM CDT for Madison Parish, Tensas Parish, Louisiana; Warren County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 4:57 PM CDT (21:57 UTC)
- Expired
- May 30, 2012, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison Parish, LA, Tensas Parish, LA, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS54 KJAN 302157
SVRJAN
LAC065-107-MSC149-302245-
/O.NEW.KJAN.SV.W.0296.120530T2157Z-120530T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON PARISH IN NORTHEAST LOUISIANA...
NORTHEASTERN TENSAS PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOMERSET MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AFTON BY 515 PM CDT...
LE TOURNEAU AND YOKENA BY 545 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3233 9127 3235 9091 3208 9094 3209 9096
3211 9096 3209 9099 3211 9103 3208 9108
3205 9108 3204 9111 3205 9111 3208 9114
3207 9116 3204 9114 3205 9130
TIME...MOT...LOC 2158Z 233DEG 12KT 3216 9119
$$
GRG1 follow-up statement
492
WWUS54 KJAN 302205
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT WED MAY 30 2012
LAC065-107-MSC149-302245-
/O.CON.KJAN.SV.W.0296.000000T0000Z-120530T2245Z/
WARREN MS-TENSAS LA-MADISON LA-
505 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN WARREN COUNTY...AND SOUTHEASTERN MADISON AND
NORTHEASTERN TENSAS PARISHES...
AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SOMERSET MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AFTON BY 510 PM CDT...
YOKENA AND LE TOURNEAU BY 545 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.
&&
LAT...LON 3233 9127 3235 9091 3208 9094 3209 9096
3211 9096 3209 9099 3211 9103 3208 9108
3205 9108 3204 9111 3205 9111 3208 9114
3207 9116 3204 9114 3205 9130
TIME...MOT...LOC 2205Z 252DEG 10KT 3215 9117
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:20 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 30, 3:20 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT WED MAY 30 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL RISK LATER ON THURSDAY INTO THURSDAY NIGHT... .SHORT TERM...THE PRIMARY CONCERNS WILL BE THE POTENTIAL FOR SEVERE WEATHER THROUGH EARLY THIS EVENING...THEN ANOTHER ROUND OF SEVERE WEATHER WITH THE SLOW FRONTAL PASSAGE FOR THURSDAY INTO THURSDAY NIGHT. THIS FOLLOWED BY TEMPS AND POPS. .LATEST SATELLITE IMAGERY SHOWED THAT THE COMBINATION OF AN OLD OUTFLOW BOUNDARY AND MCV COMBINED OVER NW MS WITH A SHORT WAVE HELP TO TRIGGER SCATTERED STRONG TO SEVERE STORMS IN THE NORTHWEST DELTA REGION FOR THIS AFTERNOON. ALSO A WEAK SURFACE BOUNDARY WAS NOTED ACROSS THE NORTHWEST DELTA REGION. FOR TONIGHT...THE STORMS SHOULD WEAKEN BY SUNSET...BUT THERE WILL STILL BE SOME SMALL CHANCES OF CONVECTION OVERNIGHT AS WEAK SHORT WAVES CROSS THE REGION. IT WILL BE A HUMID NIGHT WITH LOWS FROM THE MIDDLE 60S TO AROUND 70. FOR THURSDAY AND THURSDAY NIGHT...MODELS CONTINUE TO BE IN AGREEMENT OF THE SEVERE PARAMETERS WHICH STILL LOOK PRETTY GOOD FOR EVOLUTION OF STORMS WITH THE STRONG LATE SEASON FRONT AND POTENT UPPER SYSTEM. CONDITIONS WILL EXIST FOR MORE STORMS DUE TO INCREASING MOISTURE AND STRONG LIFT. INCREASING WIND FIELDS WILL ALSO ADD TO THE SEVERE WEATHER POSSIBILITIES. AT THIS POINT...THURSDAY AFTERNOON AND EVENING SEEM TO BE THE MAIN TIME FOR THE MOST ROBUST STORMS AND GREATEST COVERAGE OF STORMS. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY RISK. HOWEVER...WIND SHEAR WILL INCREASE THU NGT AND THERE COULD BE A PERIOD WHERE A TORNADO OR TWO MAY BE POSSIBLE. THE HIRES MODELS SHOWS SOME DECENT CONVECTION THROUGH THE PERIOD WITH LOCALLY HEAVY RAINFALL POSSIBLE...ESP OVER AREAS THAT STORMS REPEATEDLY CROSS OVER. THE COLD FRONT WILL SWEEP THROUGH THE REGION BY EARLY FRIDAY. HIGHS FOR THURSDAY WILL BE 87 TO 91 WITH LOWS FROM 60 TO 67. FOR FRIDAY AND FRIDAY NIGHT...ISOLATED SHOWERS WILL END IN THE SOUTH BEFORE MOVING OUT BY FRIDAY AFTERNOON. COOLER HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTHWEST. HIGHS WILL BE FROM THE MIDDLE 70S NORTH TO THE MIDDLE 80S SOUTH...WHICH WILL RUN UP TO TEN DEGREES BELOW NORMAL. LOWS FOR FRIDAY NIGHT WILL BE FROM THE LOWER 50S TO AROUND 60...WHICH WILL BE UP TO AROUND 10 TO 15 DEGREES BELOW NORMAL...BUT NOT APPROACHING ANY RECORD LOWS. AS FOR AS TEMPS AND POPS ARE CONCERN WENT CLOSE TO A BLEND OF MAV AND GMOS GUIDANCE./17/ ./PREVIOUS DISCUSSION...LONG TERM... (SATURDAY THROUGH WEDNESDAY) THE LONG TERM PORTION OF THE FORECAST WILL FEATURE A BRIEF BREAK FROM ABOVE NORMAL TEMPS SATURDAY...FOLLOWED BY MODERATING CONDITIONS FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. LATEST GUIDANCE HAS SPED UP THE TIMING OF THE COLD FRONT...WITH THE BOUNDARY PUSHING EAST OF THE CWA BY DAYBREAK FRIDAY AND LINGERING SHOWER ACTIVITY MOVING OUT OF THE AREA BEFORE NOON. THE ASSOCIATED UPPER TROUGH WILL SHIFT EASTWARD AND SET UP SHOP OVER THE ATLANTIC SEABOARD OVER THE WEEKEND AND INTO NEXT WEEK...WITH UPPER RIDGING BUILDING OVER THE GREAT PLAINS. THIS WILL PLACE THE AREA IN NORTHWEST FLOW ALOFT. UNFORTUNATELY...OR FORTUNATELY DEPENDING UPON ONES PERSPECTIVE...THE SURFACE HIGH PRESSURE AXIS WILL HAVE ALREADY SHIFTED EAST THE REGION BY LATE SATURDAY. THUS THE RESPITE FROM SUMMERLIKE TEMPERATURES WILL BE RATHER BRIEF AS RETURN FLOW COMMENCES LATE SATURDAY/SUNDAY. THE HIGH CENTER WILL REMAIN SITUATED OVER THE EASTERN GULF THROUGH NEXT WEEK...WITH PWATS RETURNING TO AROUND 1.5 INCHES AS EARLY AS SUNDAY. AS UPPER DISTURBANCES TRAVERSE THE REGION IN NORTHWESTERLY FLOW...ISOLATED CONVECTION WILL BE POSSIBLE ALONG THE PERIPHERY OF THE SURFACE RIDGE. 00Z GUIDANCE INDICATES ISOLATED RAIN CHANCES WILL INITIALLY BE CONFINED TO NORTHERN SECTIONS OF THE CWA...WITH BETTER CHANCES ACROSS THE REMAINDER OF THE AREA BY WEDNESDAY. MEANWHILE DAYTIME HIGH TEMPS IN THE LOW TO MID 90S WILL MAKE A RETURN. WITH RESPECT TO FORECAST DETAILS...TEMPERED MEX POPS AND TENDED TOWARD ECMWF FOR LATE THIS WEEKEND AND EARLY NEXT WEEK. GIVEN THE INFLUENCE OF NWLY FLOW ALOFT...MORE THAN ONE ROUND OF PRECIPITATION WILL BE POSSIBLE IN THIS TIME PERIOD...BUT NOT PARTICULARLY CONFIDENT IN GOING AS HIGH AS THE GFS IS FOR EACH PERIOD AS IT IS DIFFICULT TO PIN DOWN A FAVORED TIME FRAME THIS FAR OUT. OTHERWISE...NO SIGNIFICANT ADJUSTMENTS WERE MADE TO MEX TEMPS DURING THE PERIOD. /DL/ && .AVIATION...CONVECTION EXPECTED TO TAPER OFF BY EARLY THIS EVENING WITH SOME SMALL CHANCES OF ISOLATED CONVECTION OVERNIGHT. STORMS COULD BRING GUSTY WINDS AND HAIL ALONG WITH MVFR TO IFR VIS RESTRICTIONS. AFTER STORMS PASS(LIKELY AFTER 00-02Z)...VFR CONDITIONS EXPECTED TO PREVAIL FOR NEARLY ALL OF THE NIGHT PERIOD. ANOTHER ROUND OF SEVERE CONVECTION WITH IFR/MVFR CONDITIONS WILL BE POSSIBLE FOR THURSDAY INTO THURSDAY NIGHT WITH THE PASSAGE OF THE COLD FRONT./17/28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 66 81 / 32 40 73 12 MERIDIAN 68 91 65 83 / 27 26 69 17 VICKSBURG 69 88 65 81 / 33 45 71 9 HATTIESBURG 71 91 67 87 / 21 24 49 27 NATCHEZ 71 86 64 80 / 23 36 65 15 GREENVILLE 70 88 61 77 / 43 61 68 6 GREENWOOD 68 88 61 77 / 40 57 73 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/28/CME/
Hazardous weather outlook, May 30, 2:26 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT WED MAY 30 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 311930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 226 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT THROUGH THURSDAY NIGHT SEVERE STORMS WILL BE POSSIBLE TODAY AS A DISTURBANCE MOVING OUT OF SOUTHERN ARKANSAS COMBINES WITH A STALLED BOUNDARY. THE MAIN TIME FOR THIS SEVERE ACTIVITY WILL BE UNTIL 7 PM. THE MAIN RISK WILL BE FOR DAMAGING WIND GUSTS AND HAIL UP TO GOLF BALL SIZE. SEVERE STORMS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A POTENT DISTURBANCE AND STRONG COLD FRONT MOVE THROUGH THE REGION. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZED HAIL OR LARGER. ONE OR TWO TORNADOES CAN NOT BE RULED OUT FOR THURSDAY NIGHT AS WIND SHEAR INCREASES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN..FRIDAY THROUGH TUESDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TODAY AND THURSDAY INTO THURSDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, May 30, 3:33 PM CDT, 1 hour 24 minutes before
MSZ035-042-302105- HUMPHREYS MS-YAZOO MS- 333 PM CDT WED MAY 30 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 333 PM CDT WED MAY 30 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF YAZOO CITY AT 334 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL YAZOO AND SOUTH CENTRAL HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3296 9022 3272 9038 3285 9060 3302 9047 TIME...MOT...LOC 2034Z 293DEG 15KT 3291 9043 JC
Special weather statement, May 30, 3:54 PM CDT, 1 hour 3 minutes before
MSZ038-039-046-302155-
WINSTON MS-NOXUBEE MS-KEMPER MS-
354 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT WED MAY 30 2012
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 MPH WINDS WAS LOCATED FROM 8 MILES NORTHWEST OF
MASHULAVILLE TO 10 MILES SOUTHWEST OF PAULETTE AT 353 PM CDT...AND
MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN KEMPER...NOXUBEE AND EASTERN WINSTON COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3282 8835 3279 8857 3290 8892 3293 8892
3292 8896 3293 8900 3324 8896 3329 8865
3329 8856 3302 8833
TIME...MOT...LOC 2053Z 247DEG 5KT 3319 8879 3288 8853
19Special weather statement, May 30, 3:55 PM CDT, 1 hour 2 minutes before
MSZ038-039-045-046-302135- WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS- 355 PM CDT WED MAY 30 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT WED MAY 30 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF GHOLSON AT 356 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN KEMPER...EXTREME NORTHEASTERN NESHOBA... SOUTHWESTERN NOXUBEE AND SOUTHEASTERN WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3304 8852 3281 8855 3287 8895 3306 8894 TIME...MOT...LOC 2056Z 277DEG 12KT 3296 8880 JC
Local storm report, May 30, 3:59 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL MOORHEAD 33.45N 90.51W
05/30/2012 E1.00 INCH SUNFLOWER MS PUBLIC
&&
27Local storm report, May 30, 4:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL LEXINGTON 33.12N 90.05W
05/30/2012 E0.75 INCH HOLMES MS LAW ENFORCEMENT
MOTH BALL SIZE HAIL
&&
ECLocal storm report, May 30, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 E LEXINGTON 33.12N 90.03W
05/30/2012 E0.88 INCH HOLMES MS TRAINED SPOTTER
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 66 min |
| May 30, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 50 min |
| May 30, 4:23 PM CDT | Flash Flood Warning | JAN | East Carroll, Madison | 2 hr |
| May 30, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 17 min |
| May 30, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 67 min |
| May 30, 5:28 PM CDT | Flash Flood Warning | JAN | Madison, Tensas | 2 hr |
| May 30, 11:49 AM CDT | Special Weather Statement | JAN | Bolivar, Washington | 41 min |
| May 30, 12:39 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| May 30, 12:41 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| May 30, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 59 min |
| May 30, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| May 30, 1:34 PM CDT | Special Weather Statement | JAN | Washington | 41 min |
| May 30, 1:41 PM CDT | Special Weather Statement | JAN | Sunflower | 39 min |
| May 30, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 44 min |
| May 30, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 55 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| May 30, 3:00 PM CDT | Special Weather Statement | JAN | Noxubee | 45 min |
| May 30, 3:03 PM CDT | Flash Flood Warning | JAN | Washington | 61 min |
| May 30, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 37 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 63 min |
| May 30, 3:33 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| May 30, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 51 min |
| May 30, 3:44 PM CDT | Flash Flood Warning | JAN | Holmes | 2 hr |
| May 30, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 20 min |
| May 30, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 23 min |
| May 30, 3:54 PM CDT | Special Weather Statement | JAN | Noxubee | 61 min |
| May 30, 3:55 PM CDT | Special Weather Statement | JAN | Kemper | 40 min |
| May 30, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 43 min |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 49 min |
| May 30, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 29 min |
| May 30, 5:22 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 113 min |
| May 30, 5:29 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| May 30, 5:43 PM CDT | Special Weather Statement | JAN | Lauderdale | 37 min |
| May 30, 5:56 PM CDT | Flash Flood Warning | JAN | Noxubee, Oktibbeha, Winston | 2 hr |
| May 30, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 23 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 42 min |
| May 30, 6:27 PM CDT | Special Weather Statement | JAN | Lauderdale | 38 min |
| May 30, 6:47 PM CDT | Flash Flood Warning | JAN | Lauderdale | 88 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.